# SDR IPXA2024102453912

- Difficulty date: October 16, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 148T274029
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER COMMON TO BULKHEAD FWD SIDE AT STA 1809, LBL 28.5. (EVALUATE).  I.A.W AMM 20-10-09-404-007 REV 143 DO A LEAK CHECK TEST FOR THE HYDRAULIC TUBE, RESULT WAS NO LEAK FOUND.  CONDITION CHECK NORMAL.
